# SDR HEEA073109

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 960 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Part number: G300103
- Part serial: 808
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR LIGHT DOES NOT FLASH AT LOWER RPMS.
